ID 106349
Author
Tshikuna-Matamba, Tshikunguila Département de Mathématiques Institut Supérieur Pédagogique de Kananga
Keywords
Riemannian submersions
almost Hermitian manifolds
almost contact metric manifolds
Kenmotsu manifolds
almost contact metric submersions
Content Type
Departmental Bulletin Paper
Description
In this paper, we discuss some geometric properties of Riemannian submersions whose total space is a manifold through various classes of Kenmotsu structures. The study focuses on the superminimality of the fibres. This property facilitates the transference of the structure from the base to the total space.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
48
Start Page
1
End Page
16
Sort Key
1
Published Date
2014
FullText File
language
eng
TextVersion
Publisher